# SDR R2J2004F00003

- Difficulty date: September 15, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N361MA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 429SA
- Engine: Garrtt TPE33110
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 31018303
- Condition: Loose
- Location: Loose Vanes
- Part time: 4,055 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS TORN DOWN FOR AN AUDIT OF ITS SB AND TBO CONFIGURATION, DUE TO CROSSOVER DUCT (DIFFUSER) FAILURE OF ITS (SISTER ENGINE) ON THE SAME AIRCRAFT.  IT WAS FOUND, THE MAINTENANCE RECORDS CONCERNING SB STATUS AND TBO STATUS WERE IN ERROR ON THIS ENGINE ALSO AND INSPECTION OF THE CROSS0VER DUCT ASSEMBLY IN THIS ENGINE WAS FOUND VERY LOOSE, BUT NOT YET FAILED.  FAILURE OF THIS PART WAS IMMINENT AND SEALS IN THIS DUCT WERE MOSTLY FAILED, AFFECTING COMPRESSOR AND ENGINE POWER.  (EA21200502933)
